4 joint papers of Dilip Raghavan with Shelah

RaSh:1135 [abstract] [arXiv:math]
Raghavan+Shelah, Two results on cardinal invariants at uncountable cardinals
RaSh:1060 [abstract] [arXiv:LO/1505.06296]
Raghavan+Shelah, Two inequalities between cardinal invariants
RaSh:1058 [abstract]
Raghavan+Shelah, On embedding certain partial orders into the P-points under RK and Tukey reducibility -- Transactions American Math Soc appeared electronically (2017)
RaSh:991 2012-03-11 [pdf] [ps] [abstract]
Raghavan+Shelah, Comparing the closed almost disjointness and dominating numbers -- Fundamenta Math 217 (2012) 73-81